RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 199, Number 2, Pages 275–278 (Mi dan36276)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Necessary conditions of optimality for control systems of general type

V. I. Plotnikov

Gor'kii State University

Full text: PDF file (587 kB)

Bibliographic databases:
UDC: 519.3:51:62-50
Presented: Л. С. Понтрягин
Received: 17.11.1969

Citation: V. I. Plotnikov, “Necessary conditions of optimality for control systems of general type”, Dokl. Akad. Nauk SSSR, 199:2 (1971), 275–278

Citation in format AMSBIB
\Bibitem{Plo71}
\by V.~I.~Plotnikov
\paper Necessary conditions of optimality for control systems of general type
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 199
\issue 2
\pages 275--278
\mathnet{http://mi.mathnet.ru/dan36276}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0288652}
\zmath{https://zbmath.org/?q=an:0245.49010}


Linking options:
  • http://mi.mathnet.ru/eng/dan36276
  • http://mi.mathnet.ru/eng/dan/v199/i2/p275

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Plotnikov, V. I. Sumin, “The first variation and the associated problem in optimal control theory”, Funct. Anal. Appl., 10:4 (1976), 330–332  mathnet  crossref  mathscinet  zmath
    2. I. V. Lisachenko, V. I. Sumin, “Printsip maksimuma dlya terminalnoi zadachi optimizatsii sistemy Gursa–Darbu v klasse funktsii s summiruemoi smeshannoi proizvodnoi”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2011, no. 2, 52–67  mathnet  elib
  • Number of views:
    This page:38
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021